Previous |  Up |  Next


Title: Dynamické systémy s regulární pravou stranou. I (Czech)
Title: Dynamic systems with regular right-hand side. I (English)
Title: Dynamische Systeme mit regulärer rechter Seite. I (German)
Author: Gregor, Jiří
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 3
Issue: 2
Year: 1958
Pages: 153-160
Category: math
MSC: 37Cxx
idZBL: Zbl 0081.30802
Date available: 2010-06-07T10:21:44Z
Last updated: 2012-08-24
Stable URL:
Related article:


Files Size Format View
PokrokyMFA_03-1958-2_5.pdf 1.392Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo